Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Nemirovski Stefan Yurievich
(recent publications)
| by years | scientific publications | by types |



   2018
1. V. Chernov, S. Nemirovski, “Redshift and contact forms”, J. Geom. Phys., 123 (2018), 379–384 , arXiv: 1709.01741  crossref  scopus

   2016
2. Stefan Nemirovski, Kyler Siegel, “Rationally convex domains and singular Lagrangian surfaces in $\mathbb C^2$”, Invent. Math., 203:1 (2016), 333–358 , 26 pp., arXiv: 1410.4652  mathnet  crossref  mathscinet (cited: 2)  isi (cited: 3)  elib  scopus
3. Vladimir Chernov, Stefan Nemirovski, “Universal orderability of Legendrian isotopy classes”, J. Symplectic Geom., 14:1 (2016), 149–170 , arXiv: 1307.5694  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus (cited: 1)

   2014
4. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014), 173–179  mathnet  mathscinet  isi

   2013
5. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  elib
6. V. Chernov, S. Nemirovski, “Cosmic censorship of smooth structures”, Comm. Math. Phys., 320:2 (2013), 469–473  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 4)
7. S. Nemirovski, “Levi problem and semistable quotients”, Complex Var. Elliptic Equ., 58:11 (2013), 1517–1525 , “Corrigendum”, ibid., 1633  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
8. S. Nemirovski, “Corrigendum. Levi problem and semistable quotients”, Complex Var. Elliptic Equ., 58:11 (2013), 1633  mathnet  crossref

   2010
9. V. Chernov, S. Nemirovski, “Legendrian links, causality, and the Low conjecture”, Geom. Funct. Anal., 19:5 (2010), 1320–1333  crossref  mathscinet (cited: 13)  zmath  isi (cited: 15)  elib (cited: 11)  scopus (cited: 18)
10. V. Chernov, S. Nemirovski, “Non-negative Legendrian isotopy in $ST^*M$”, Geom. Topol., 14:1 (2010), 611–626  crossref  mathscinet (cited: 13)  zmath  isi (cited: 14)  elib (cited: 12)  scopus (cited: 15)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017